Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 52, Number 3  


Hermiticity conditions for the product of two complex Toeplitz matrices
V. I. Gel'fgat
355
Problem of two-beam tomography
D. S. Anikonov, V. G. Nazarov
372
Numerical solution of the Cauchy problem for the Painlevé; I and II equations
A. A. Abramov, L. F. Yukhno
379
Numerical methods for Hamilton Jacobi functional differential equations
W. Czernous, Z. Kamont
388
Approximate computation of eigenvalues and eigenfunctions of Sturm–Liouville differential operators by applying the theory of regularized traces
M. K. Kerimov
409
On the strong monotonicity of the CABARET scheme
V. V. Ostapenko
447
High-resolution numerical algorithm for one-dimensional scalar conservation laws with a constrained solution
V. M. Goloviznin, A. A. Kanaev
461
On the optimal order of accuracy of an approximate solution to the Symm's integral equation
S. G. Solodkii, E. V. Semenova
472
On a class of finite-difference schemes for solving ill-posed Cauchy problems in Banach spaces
A. B. Bakushinskii, M. M. Kokurin, M. Yu. Kokurin
483
Generation of three-dimensional delaunay meshes from weakly structured and inconsistent data
V. A. Garanzha, L. N. Kudryavtseva
499
Enforced stability of an eigenvalue in the continuous spectrum of a waveguide with an obstacle
S. A. Nazarov
521
A new method for solving the boundary value problem in kinetic theory
A. V. Latyshev, A. A. Yushkanov
539
Inverse boundary value problem of aerohydrodynamics for an axisymmetric body with blowing from an annular channel
N. B. Il'inskii, S. A. Solov'ev
553
Regularization method for solving the quasi-stationary Maxwell equations in an inhomogeneous conducting medium
M. I. Ivanov, I. A. Kremer, M. V. Urev
564
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021